# SDR HNAA2025031700185

- Difficulty date: March 5, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Entered
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F031994 CIRCULAR PATCH ON RH TAIL SECTION AROUND FR. 77 THROUGH 79, APPROX. STRGS. 05 - 09R NEED TO BE REMOVED AND REINSTALLED DUE TO NO SUPPORTING DOCUMENTATION FOR THE REPAIR EVALUATION.  RE-ACCOMPLISHED CIRCULAR PATCH REPAIR ON RH TAIL SECTION AROUND FR. 77 THROUGH 79, APPROX. STRGS. 05 - 09R IAW EMBRAER ETD2025-145-903457 REV "A" AND EO1-53-25-0095
